# SDR ABXA070330

- Difficulty date: September 21, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- Aircraft time: 43,105 hours, 45,368 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Attach Fitting
- Part number: 995773521
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EMERGENCY EXIT DOOR LOWER BEAM AFT END ATTACH CLIP WAS CRACKED.  REMOVED AND REPLACED CLIP IAW DC9 SRM.
